Contra Costa County
Local Planning and Advisory Council for Early Care and Education

Loading Events
Find Events

Event Views Navigation

Past Events › Training Calendar

Events List Navigation

Click here to download a PDF of the training calendar

March 2017

ASQ -3 – Ages and Stages Questionnaire

March 11 @ 9:00 am - 1:00 pm | Free

SQ-3 is a set of questionnaires about children’s development. It is called a screener because it looks at how children are doing in important areas, such as speech, physical ability, social skills, and problem-solving skills. ASQ-3 can help identify your child’s strengths as well as any areas where your child may need support.

8:30 a.m. registration

Registration deadline: March 6, 2017

Questions: Contact Elida Treanor at 925-771-7319 or email: etreanor@first5coco.org

Training host: First Five Contra Costa
4 hours

Registration: http://events.constantcontact.com/register/event?llr=gdhwoacab&oeidk=a07edra01p6eb6d02ed


ASQ-SE2 – Ages and Stages Questionnaire, Social – Emotional

March 11 @ 1:30 pm - 5:00 pm | Free

ASQ-SE2 is a set of questionnaires about behavior and social-emotional development in young children. There are nine questionnaires for different ages to screen children from 1 month to 6 years old. ASQ:SE-2 can help identify your child’s social-emotional strengths and areas where your child may need support.

1:00 p.m. registration

Registration deadline: March 6, 2017

Questions: Contact Elida Treanor at 925-771-7319 or email: etreanor@first5coco.org

Training host: First Five Contra Costa
3.5 hours

Registration: http://events.constantcontact.com/register/event?llr=gdhwoacab&oeidk=a07edra01p6eb6d02ed


Construyendo puentes: Conceptos de alfabetización de matemáticas y arte en la infancia

March 15 @ 7:00 pm - 9:00 pm

SPANISH Series Part 5

En este taller los educadores tendrán oportunidad de explorar nuevas formas de hablar con sus estudiantes sobre conceptos de matemáticas y arte y de cómo incorporar estos conceptos en su currículo. El taller incluye también la práctica de actividades que pueden desarrollar en el salón de clases.

6:30 p.m. registration
This is a 5 part training series presented in Spanish at the Child Care Council’s Richmond. CA Location
MUST attend both sessions: PLEASE SIGN UP FOR EACH DATE SEPARATELY 2/15 & 3/15

Questions: (925) 676-5442 (CoCoCCC)

Training host: Contra Costa Child Care Council (CoCoCCC)
2 hours

Registration: https://www.cocokids.org/contra-costa-child-care-council-events/events/stem-workshop-math-spanish-series-part-5/


April 2017

Scientific Inquiry for Young Children

April 1 @ 9:00 am - 2:30 pm | Free

This course encourages participants to examine ways to provide a rich science environment for children. Participants will explore everyday science and practice principles of inquiry and documentation to enhance discovery and scientific learning.

*NOTE: Training available ONLY for licensed Family Child Care providers and Privately Operated Center Staff.

8:30 a.m. registration, Please bring lunch; on-site café/restaurant.

Registration deadline: Friday, March 31, 2017 by noon.

Questions: (925) 676-5442 (CoCoCCC)

Training host: Contra Costa Child Care Council (CoCoCCC)
5.5 hours

Registration: https://www.cocokids.org/contra-costa-child-care-council-events/


CA Preschool Learning Foundations and Frameworks: PEL – Chapter 7

April 8 @ 8:30 am - 12:30 pm | $20.00

Participants will:

  • Become familiar with the California Early Learning and Development System and regulations related to special education.
  • Develop a better understanding of the characteristics of language disorder and language difference based on cultural consideration.
  • Explore cultural considerations and researched-based instructional strategies for English Learners with disabilities or other special needs.
  • Become familiar with the structure and features of the Foundations and Framework, Volume 3 Science Domain’s Earth Science Strand.
  • Engage in hands-on, project-based activities to take back to the classroom.

8:00 a.m. registration, continental breakfast provided.

Registration deadline: Wednesday, March 29, 2017

Questions: (925) 942-5331 (CCCOE)

Training host: CA Preschool Instructional Network (CPIN)
4 hours

Registration: http://april82017cpin.eventbrite.com


Building Numeracy Skills and Beyond

April 29 @ 9:00 am - 2:30 pm | Free

This course encourages participants to examine ways to provide a rich math environment for children. Participants will learn strategies and activities that build developmentally appropriate math knowledge and stills in the preschool years.

*NOTE: Training available ONLY for licensed Family Child Care providers and Privately Operated Center Staff.

8:30 a.m. registration, Please bring lunch; on-site café/restaurant.

Registration deadline: Friday, April 28, 2017 by noon.

Questions: (925) 676-5442 (CoCoCCC)

Training host: Contra Costa Child Care Council (CoCoCCC)
5.5 hours

Registration: https://www.cocokids.org/contra-costa-child-care-council-events/


May 2017

CA Preschool Learning Foundations and Frameworks: Earth Science

May 6 @ 8:30 am - 12:30 pm

Participants will:

  • Explore how children learn, observe and experience earth materials and phenomena.
  • Learn about “Properties and Characteristics of Earth Materials and Objects” and “Changes in the Earth”.
  • Engage in hands‐on, project‐based activities to take back to the classroom
  • Become familiar with the structure and features of the Foundations and
    Framework, Volume 3 Science Domain’s Earth Science Strand
  • Learn about integration opportunities between Volumes 1, 2, and 3 of the Foundations.
  • Take authentic researched‐based strategies back to use in the classroom

8:00 a.m. registration, continental breakfast provided.

$20 registration fee – registration deadline: Friday, April 28, 2017

Questions: (925) 942-5331 (CCCOE)

Training host: CA Preschool Instructional Network (CPIN)
hours: 3.5

Registration: https://may62017cpin.eventbrite.com


Serving Children with Special Needs and their Families

May 13 @ 9:00 am - 2:30 pm | Free

Providers are faced with special considerations and challenges, depending upon the needs of each child. This advanced workshop allows an opportunity to discuss how providers can include children with special needs in their program.

*NOTE: Training available ONLY for licensed Family Child Care providers and Privately Operated Center Staff.

8:30 a.m. registration, Please bring lunch; on-site café/restaurant.

Registration deadline: Friday, May 12, 2017 by noon.

Questions: (925) 676-5442 (CoCoCCC)

Training host: Contra Costa Child Care Council (CoCoCCC)
5.5 hours

Registration: https://www.cocokids.org/contra-costa-child-care-council-events/


CA Preschool Learning Foundations and Frameworks: ELD

May 23 @ 6:00 pm - 9:30 pm

Cancelled

Listening and Speaking

Participants will:

  • Observe, read, and discuss the developmental continuum for the Listening and Speaking strands from the English‐Language Development (ELD) domain
  • Discuss current research influencing the strategies in the Listening and Speaking strands
  • pPractice using the ELD foundations and framework to intentionally plan culturally and linguistically responsive routines and environments.

5:30 p.m. registration, light dinner provided.

$20 registration fee – registration deadline: Friday, April 28, 2017

Questions: (925) 942-5331 (CCCOE)

Training host: CA Preschool Instructional Network (CPIN)
hours: 3.5

Registration: https://may232017cpin-listeningandspeaking.eventbrite.com


June 2017

Learning Through Play!

June 10 @ 9:00 am - 12:00 pm

Have you heard? Children learn best through play. Well, I think we ALL learn best (at any age) through play! I would like to invite you to come play and let me share what I have learned over many years of working with children. Come explore tried and true activities. Experiment with new ideas that will enhance an environment of true learning fun. We will laugh, play and share experiences. We will even create an activity to take home. So bring your listening ears and creative ideas. Let’s pretend to be three years old again for a few hours and have fun!

8:30 a.m. registration

Questions: (925) 676-5442 (CoCoCCC)

Training host: Contra Costa Child Care Council (CoCoCCC)
3 hours

Registration: https://www.cocokids.org/contra-costa-child-care-council-events/events/learning-through-play-3/


+ Export Events